Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8087178, 10 pages
http://dx.doi.org/10.1155/2016/8087178
Research Article

The Chaotic Attractor Analysis of DJIA Based on Manifold Embedding and Laplacian Eigenmaps

School of Economics and Management, North China Electric Power University, Beijing 102206, China

Received 31 January 2016; Accepted 3 May 2016

Academic Editor: Fazal M. Mahomed

Copyright © 2016 Xiaohua Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohua Song, Dongxiao Niu, and Yulin Zhang, “The Chaotic Attractor Analysis of DJIA Based on Manifold Embedding and Laplacian Eigenmaps,” Mathematical Problems in Engineering, vol. 2016, Article ID 8087178, 10 pages, 2016. https://doi.org/10.1155/2016/8087178.